advertisement
Question
Posted by: B | 2009/09/03

MENSTRUAL CYCLE CHANGES

Hi

I will turn 40 in a few months. Have always had a regular, no problems menstrual cycle. The past few months I experinece menstrual pain from day 1 until the end. No other changes in flow etc...

Could this be related to tampon use, I have heard some woman are affected and cannot use tampons??

Not sure...

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is unlikely to be due to tampons. Try using Ponstan.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement